# SDR AALA200802313

- Difficulty date: September 8, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 28,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 9 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 9.  SYSTEM GROUND CHECKED NORMAL OPS.
